eKMAIR

On Separation of Variables for Integrable Equations of Soliton Type

Show simple item record

dc.contributor.author Bernatska, Julia
dc.contributor.author Holod, Petro
dc.date.accessioned 2009-10-12T15:39:02Z
dc.date.available 2009-10-12T15:39:02Z
dc.date.issued 2007
dc.identifier.citation Bernatska Julia. On Separation of Variables for Integrable Equations of Soliton Type / Julia Bernatska, Petro Holod. // Journal of Nonlinear Mathematical Physics. - 2007. - Vol. 14, N 3. - P. 345-366. en_US
dc.identifier.uri http://ekmair.ukma.edu.ua/handle/123456789/332
dc.description.abstract We propose a general scheme for separation of variables in the integrable Hamilto- nian systems on orbits of the loop algebra sl(2;C)£P(¸; ¸¡1). In particular, we illus- trate the scheme by application to modi¯ed Korteweg|de Vries (MKdV), sin(sinh)- Gordon, nonlinear SchrÄodinger, and Heisenberg magnetic equations. en_US
dc.language.iso en en_US
dc.subject MKdV system en_US
dc.subject sin-Gordon equations en_US
dc.subject nonlinear Schroedinger equation en_US
dc.subject Heisenberg magnetic chain en_US
dc.title On Separation of Variables for Integrable Equations of Soliton Type en_US
dc.type Article en_US
dc.status published earlier en_US
dc.relation.source Journal of Nonlinear Mathematical Physics. - 2007. - Vol. 14, N 3. en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Browse

My Account

Statistics